Advanced search

A Effect of modification of heparin dose on bovine embryonic development after in vitro fertilization. Assisted Reproductive Technology/Andrology-congress proceedings vol II issue 2, abstr. IS, 1991.

Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Van Soom, Ann, I VAN VLAENDEREN, and Aart de Kruif. “A Effect of Modification of Heparin Dose on Bovine Embryonic Development After in Vitro Fertilization. Assisted Reproductive Technology/Andrology-congress Proceedings Vol II Issue 2, Abstr. IS, 1991.” In .
APA
Van Soom, A., VAN VLAENDEREN, I., & de Kruif, A. (n.d.). A Effect of modification of heparin dose on bovine embryonic development after in vitro fertilization. Assisted Reproductive Technology/Andrology-congress proceedings vol II issue 2, abstr. IS, 1991.
Vancouver
1.
Van Soom A, VAN VLAENDEREN I, de Kruif A. A Effect of modification of heparin dose on bovine embryonic development after in vitro fertilization. Assisted Reproductive Technology/Andrology-congress proceedings vol II issue 2, abstr. IS, 1991.
MLA
Van Soom, Ann, I VAN VLAENDEREN, and Aart de Kruif. “A Effect of Modification of Heparin Dose on Bovine Embryonic Development After in Vitro Fertilization. Assisted Reproductive Technology/Andrology-congress Proceedings Vol II Issue 2, Abstr. IS, 1991.” Print.
@inproceedings{227139,
  author       = {Van Soom, Ann and VAN VLAENDEREN, I and de Kruif, Aart},
  language     = {eng},
  title        = {A Effect of modification of heparin dose on bovine embryonic development after in vitro fertilization. Assisted Reproductive Technology/Andrology-congress proceedings vol II issue 2, abstr. IS, 1991.},
}